# SDR 2016FA0000404

- Difficulty date: August 13, 2016
- Submitted: September 1, 2016
- Operation: General aviation
- Aircraft: N3666J
- Make and model: Cessna 150G
- Aircraft serial: 15064966
- Aircraft time: 2,830 hours
- Engine: Cont O200C
- Propeller: Mcauly 1A100*
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: AN37A
- Condition: Loose
- Location: Lt Elevator
- Part time: 2,860 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: B, A

## Discrepancy

LEFT ELEVATOR SEPARATED IN FLIGHT. BOLT CONNECTING ELEVATOR LOOSENED UP AND FELL OUT. ELEVATOR WAS DAMAGED AND APPEARED TO BE BENT FROM AERODYNAMIC FORCES.  AIRCRAFT WAS DIFFICULT TO CONTROL.  ANY CONTROL MOVEMENT CAUSED UNCONTROLLABLE PITCHING IN THE LATERAL AXIS. IT APPEARED THE 38A BOLT LOOSENED UP BECAUSE NUT-PLATE LOST IT'S SELF LOCKING ABILITY.
